# SDR KBMA88670

- Difficulty date: July 11, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Aircraft time: 9,781 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6710 · Main Rotor Control
- Part: Servo
- Part number: 704A44831113
- Part serial: ERR040
- Condition: Leaking
- Location: Main Rotor
- Part time: 1,533 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SERVO LEAKING.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.
